# SDR DALA13052103762

- Difficulty date: October 11, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 39,664 hours, 14,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO COMPARTMENT, BS 767 - 787, RBL 20 - 23, TRANSITION ANGLE HAS CORROSION ON UPPER AND LOWER SURFACES.  MAINTENANCE R & R  TRANSITION ANGLE AS REQUIRED REF DWG 146A0081, REV B,  SN 2284042.
